# SDR AMTA200401155

- Difficulty date: September 18, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N512TZ
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26635
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Location: Downlock
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID FROM LEFT SYSTEM DURING CLIMB-OUT.  FOUND HYDRAULIC LINE TO HYDRAULIC BLOCK ON DOWNLOCK ACTUATOR LEAKING.  REMOVED AND REPLACED HYDRAULIC LINE, CYCLED SYSTEM, SERVICED HYDRAULIC TO FULL.  OPS CHECK, LEAK CHECK GOOD.  OK FOR FLIGHT, PER FIM 32-30-00 FIG 103.  (M)
